# SDR ASAA2018052224741

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 8,757 hours, 2,805 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUT DOWN ECAM DURING APU START GROUNDED - YES. OPS CHECKED APU AMM 49-40-00 OKAY. CLEARED FOR SERVICE
